# SDR SIMA973511

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S2541003900000
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED THE LAVATORY THRESHOLD CORRODED OUT OF LIMITS AT FRAME 39.  MAINTENANCE REMOVED AND REPLACED THRESHOLD IAW SRM 51-25-02.  AC WS RETURNED TO SERVICE.  (M)
